Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 74, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 9, 2014, 5:50 AM CDT for 4 counties in Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2014, 5:50 AM CDT (10:50 UTC)
- Expired
- Jun 9, 2014, 8:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Grenada County, MS, Leflore County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 160 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:00 AM CDT | FLASH FLOOD | Greenwood, MS | MULTIPLE ROADS AND STREETS FLOODED IN TOWN ALONG WITH A FEW HOMES TAKING IN WATER. |
| Jun 9, 7:00 AM CDT | FLASH FLOOD | Grenada, MS | SEVERAL INTERSECTIONS WERE FLOODED THIS MORNING AROUND THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 10.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS54 KJAN 091050
FFWJAN
MSC015-043-083-097-091345-
/O.NEW.KJAN.FF.W.0074.140609T1050Z-140609T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 845 AM CDT
* AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
OCCURRED IN THE PAST THREE HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LODI...
COILA...QUITO...SIDON...NORTH CARROLLTON AND KILMICHAEL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSON.
&&
LAT...LON 3387 8976 3386 8950 3342 8950 3336 9046
3382 9045 3382 9020 3378 9017 3376 9019
3374 9030 3371 9030 3370 9027 3374 9024
3373 9014 3382 9013 3383 8994 3390 8992
3390 8977
$$
MMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 4:19 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 9, 4:19 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 419 AM CDT MON JUN 9 2014 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT...AN ACTIVE PATTERN CONTINUES ACROSS THE FORECAST AREA OVER THE NEXT 48 HOURS WITH AT LEAST A FEW MORE ROUNDS OF SHOWERS AND STORMS EXPECTED DURING THE PERIOD. CONVECTION HAS WEAKENED A BIT THROUGH THE NIGHT AS IT'S MOVED EAST ACROSS THE NORTHERN HALF OF THE CWA. WITH A FRONT HUNG UP ACROSS NORTH MISSISSIPPI...SCATTERED CONVECTION SHOULD CONTINUE TO PLAGUE LOCATIONS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THIS MORNING INTO THE AFTERNOON. AS WE MOVE THROUGH THE MID-AFTERNOON AND EVENING HOURS...CONVECTION SHOULD BEGIN INCREASING ACROSS THE AREA...PARTICULARLY IN THE WEST...AS A RESULT OF DAYTIME HEATING IN ADVANCE OF A DISTURBANCE ROTATING AROUND AN UPPER LOW AND AHEAD OF ITS ATTENDANT COLD FRONT APPROACHING FROM THE WEST. THIS LOOKS TO BE THE CAUSE FOR ANOTHER ROUND OF STORMS THAT'LL AFFECT THE CWA FROM LATE THIS AFTERNOON INTO LATE TONIGHT...PRIMARILY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. AGAIN...WITH SUFFICIENT INSTABILITY AND ADEQUATE WIND SHEAR SOME SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE PRIMARY CONCERN TODAY. WHILE LAPSE RATES WILL BE MARGINAL...HAIL RANGING FROM DIME TO QUARTER SIZE CAN'T BE RULED OUT EITHER. IN ADDITION... WITH SUCH A DEEPLY MOIST AIR MASS OVER THE REGION...ANY ACTIVITY WILL LIKELY PRODUCE SOME HEAVY DOWNPOURS. ACTIVITY OVERNIGHT TONIGHT SHOULD WEAKEN A BIT AS A RESULT OF DIURNAL MINS AND WEAKENING ASCENT. HOWEVER...WITH THE COLD FRONT AND UPPER LOW KNOCKING ON OUR DOOR JUST WEST OF THE CWA BY DAY BREAK TUESDAY...SHOWERS AND STORMS IN THE FORM OF A SQUALL-LINE SHOULD BEGIN MOVING INTO MY WESTERN ZONES TUESDAY MORNING...AND SHIFTING EASTWARD THROUGH THE COURSE OF TUESDAY INTO TUESDAY NIGHT AS THE FRONT AND UPPER TROUGH PUSH INTO AND THROUGH THE CWA. THE POTENTIAL FOR SEVERE STORMS WILL ALSO EXIST ON TUESDAY AS THIS LINE ADVANCES EAST ACROSS THE CWA. ONCE AGAIN...ADEQUATE INSTABILITY AND WINDS SHEAR WILL RESULT IN THE PRIMARY HAZARD BEING DAMAGING WINDS. LAPSE RATES WILL AGAIN BE MARGINAL...AND HAIL CAN'T BE RULED OUT...PARTICULARLY ACROSS SOUTH MISSISSIPPI WHERE SLIGHTLY BETTER INSTABILITY AND LAPSE RATES WILL EXIST. ALSO...WITH THESE MULTIPLE ROUNDS OF CONVECTION EXPECTED IN SUCH A MOIST AIR MASS AND HEAVY RAINFALL POSSIBLE WITH ANY ACTIVITY...A FLASH FLOOD WATCH MAY BE NEEDED ACROSS A PORTION OF THE CWA AT SOME POINT. /19/ .LONG TERM...WEDNESDAY THROUGH MONDAY...COME WEDNESDAY MORNING THE CLOSED LOW WILL BE OVER THE MID MISSISSIPPI VALLEY WITH THE MID LEVEL TROUGH AXIS EXTENDING SOUTH OVER OUR CWA. THE LOW WILL OPEN UP AND WEAKEN AS THE TROUGH SHIFTS EAST OF OUR CWA THROUGH THE DAY. PWS WILL STILL BE AROUND AN INCH AN A HALF WEDNESDAY MORNING AND DECREASE TO NEAR AN INCH DURING THE AFTERNOON AS THE TROUGH AXIS SHIFTS EAST. INSTABILITY LOOKS TO BE LIMITED TO MAINLY SOUTH OF INTERSTATE 20. THERE WILL STILL BE SOME PRECIPITATION IN THE EAST DURING THE EARLY EVENING HOURS BUT THE RAIN WILL END OVERNIGHT. WEAK SHORTWAVE RIDGING WILL MOVE OVER OUR CWA THURSDAY. SURFACE RIDGING ALONG THE NORTHERN GULF WILL MAINTAIN LOW LEVEL MOISTURE AND A FEW STORMS WILL BE POSSIBLE DURING MAX HEATING THURSDAY. THIS ACTIVITY WILL DISSIPATE THURSDAY EVENING WITH THE LOSS OF DAYTIME HEATING BUT ANOTHER SHORTWAVE APPROACHING FROM THE NORTHWEST WILL MAINTAIN RAIN CHANCES OVERNIGHT ACROSS THE NORTHWEST PORTIONS OF OUR AREA. RAIN CHANCES WILL INCREASE FRIDAY BUT MODELS DIFFER WITH THE EVOLUTION OF THIS WAVE. THE GFS HAS A DEEPER SURFACE LOW WHILE THE ECMWF CLOSES OFF A WEAK MID LEVEL LOW OVER OUR CWA FRIDAY. THE GFS IS DRIER BY SATURDAY FOR OUR NORTHERN ZONES BY DROPPING THE COLD FRONT SOUTH OF INTERSTATE 20 FRIDAY AND THEN STALLING IT SATURDAY ACROSS OUR SOUTHERN ZONES. THE ECMWF STALLS A MUCH WEAKER FRONT JUST NORTH OF OUR AREA AND IS SLOW IN MOVING THE CLOSED LOW NORTH OF OUR CWA SUNDAY. THIS WOULD KEEP RAIN CHANCES OVER MOST OF OUR CWA INTO SUNDAY. HAVE LEANED TOWARD THE ECMWF THIS FCST AND GONE ABOVE GFSMOS POPS NEXT WEEKEND. MID LEVEL RIDGING STRENGTHENS OVER OUR CWA FROM THE SOUTHWEST WHILE SURFACE RIDGING CONTINUES JUST SOUTH OF OUR CWA ALONG THE GULF COAST. DIURNALLY DRIVEN ISOLATED TO SCATTERED COVERAGE OF STORMS IS EXPECTED. /22/ && .AVIATION...CLOUDS AND CONVECTION...PRIMARILY IN THE NORTH...ARE RESULTING IN A MIX OF IFR-VFR FLIGHT CATEGORIES THIS MORNING. THIS IS EXPECTED TO BE THE NORM OVER THE NEXT 24 HOURS AS MULTIPLE ROUNDS OF CONVECTION ARE EXPECTED ACROSS THE AREA IN ADVANCE OF AN UPPER LEVEL LOW AND AN ATTENDANT COLD FRONT THAT'LL MOVE INTO THE AREA ON TUESDAY. FLIGHT CATEGORIES SHOULD IMPROVE TO VFR CONDITIONS AWAY FROM CONVECTION...BUT EXPECT A QUICK BUT BRIEF RETURN TO MVFR/IFR CEILINGS AND/OR VISIBILITIES IF CONVECTION IS OBSERVED WITH EACH SITES RESPECTED AERODROME. WINDS WILL AGAIN BE SOUTHERLY TODAY BETWEEN 5-10 KNOTS. EXPECTED GUSTY WINDS IN AND AROUND ANY CONVECTION. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 71 84 67 / 44 80 59 41 MERIDIAN 90 71 84 67 / 31 62 58 55 VICKSBURG 87 71 84 65 / 57 88 52 29 HATTIESBURG 92 74 86 69 / 16 25 59 41 NATCHEZ 87 72 84 67 / 43 47 63 26 GREENVILLE 86 71 83 66 / 80 97 40 26 GREENWOOD 86 71 83 65 / 75 92 49 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/22/19
Hazardous weather outlook, Jun 9, 4:49 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 449 AM CDT MON JUN 9 2014 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>045-047-048- 053-092215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-CLAIBORNE- 449 AM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS RISK...LIMITED TIMING...THIS AFTERNOON THROUGH TONIGHT... SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARD...BUT HAIL CANNOT BE RULED OUT. A WEAK FRONT NEAR THE NORTHERN HALF OF THE AREA...DAY TIME HEATING...AND SUBTLE EAST NORTHEAST MOVING UPPER LEVEL DISTURBANCES WILL ALL HELP TO CONTINUE THE INITIATION OF STORMS THIS AFTERNOON INTO TONIGHT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE ENTIRE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TUESDAY. LAZ026-MSZ046-049>052-054>066-072>074-092215- CONCORDIA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 449 AM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL ARE POSSIBLE FOR THE ENTIRE OUTLOOK AREA ON TUESDAY...AS A COLD FRONT PUSHES EAST INTO THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 12:46 AM CDT, 5 hours 4 minutes before
MSZ026-090605-
GRENADA MS-
1246 AM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1246 AM CDT MON JUN 9 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER GORE SPRINGS AT 1247 AM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3385 8950 3373 8950 3369 8951 3368 8967
3380 8971 3381 8971
TIME...MOT...LOC 0547Z 259DEG 25KT 3374 8957
CMELocal storm report, Jun 9, 1:02 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 4 SW WAY 32.70N 90.08W
06/09/2014 MADISON MS PUBLIC
TREES DOWNED ALONG MS HIGHWAY 16
&&
DLLocal storm report, Jun 9, 1:10 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
110 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG N POCAHONTAS 32.47N 90.29W
06/09/2014 HINDS MS PUBLIC
A TREE WAS BLOWN DOWN ON A HOUSE
&&
DLLocal storm report, Jun 9, 2:00 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
200 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG 3 N BRANCH 32.47N 89.71W
06/09/2014 SCOTT MS LAW ENFORCEMENT
TREE DOWN ACROSS THORNHILL RD.
&&
CMELocal storm report, Jun 9, 2:13 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM TSTM WND DMG 2 S LENA 32.57N 89.59W
06/09/2014 SCOTT MS LAW ENFORCEMENT
A FEW TREES DOWN ALONG HWY 13.
0130 AM TSTM WND DMG 3 SE CARTHAGE 32.71N 89.50W
06/09/2014 LEAKE MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 488.
&&
CMELocal storm report, Jun 9, 5:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 4 E BELLEFONTAINE 33.66N 89.23W
06/08/2014 E1.25 INCH WEBSTER MS PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL ALONG MONTE VISTA RD
0517 PM HAIL 2 SSW WEIR 33.24N 89.29W
06/08/2014 M0.75 INCH CHOCTAW MS TRAINED SPOTTER
0530 PM TSTM WND GST STARKVILLE 33.46N 88.82W
06/08/2014 E50.00 MPH OKTIBBEHA MS BROADCAST MEDIA
SMALL TREE BLOWN DOWN NEAR MSU CAMPUS
0600 PM HAIL 1 W BETHEDEN 33.22N 88.96W
06/08/2014 E1.00 INCH WINSTON MS PUBLIC
REPORTED ALONG BLUFF LAKE RD NORTHEAST OF LOUISVILLE
0628 PM HAIL 5 NW JEFFERSON 33.68N 89.95W
06/08/2014 E1.25 INCH GRENADA MS PUBLIC
ALONG HIGHWAY 35 BETWEEN HOLCOMB AND CARROLLTON
0655 PM HAIL 3 WSW ELLIOTT 33.66N 89.80W
06/08/2014 E1.75 INCH CARROLL MS EMERGENCY MNGR
0701 PM HAIL ELLIOTT 33.68N 89.75W
06/08/2014 E1.00 INCH GRENADA MS PUBLIC
0702 PM HAIL SSE ELLIOTT 33.68N 89.75W
06/08/2014 E2.00 INCH GRENADA MS PUBLIC
0705 PM HAIL 2 NW DUCK HILL 33.65N 89.74W
06/08/2014 E1.75 INCH MONTGOMERY MS PUBLIC
OVAL SHAPED HAIL ON BRANSCOME RD
0705 PM TSTM WND DMG 2 SSE ELLIOTT 33.66N 89.73W
06/08/2014 MONTGOMERY MS TRAINED SPOTTER
TREE DOWNED ACROSS BOTH LANES OF US HIGHWAY 51 NORTH OF
DUCK HILL
0745 PM HAIL 7 W BASTROP 32.77N 92.03W
06/08/2014 E1.75 INCH MOREHOUSE LA PUBLIC
QUARTER TO GOLFBALL SIZED HAIL REPORTED ALONG HANGOUT
ROAD
0905 PM TSTM WND DMG 2 W FOREST 32.79N 91.45W
06/08/2014 WEST CARROLL LA LAW ENFORCEMENT
TREE BLOWN DOWN ON HWY 582.
1100 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
06/08/2014 SUNFLOWER MS LAW ENFORCEMENT
POWER LINES DOWNED
1225 AM TSTM WND DMG N POCAHONTAS 32.47N 90.29W
06/09/2014 HINDS MS PUBLIC
A TREE WAS BLOWN DOWN ON A HOUSE
1225 AM TSTM WND DMG 4 SW WAY 32.70N 90.08W
06/09/2014 MADISON MS PUBLIC
TREES DOWNED ALONG MS HIGHWAY 16
0110 AM TSTM WND DMG 3 N BRANCH 32.47N 89.71W
06/09/2014 SCOTT MS LAW ENFORCEMENT
TREE DOWN ACROSS THORNHILL RD.
0117 AM TSTM WND DMG 2 S LENA 32.57N 89.59W
06/09/2014 SCOTT MS LAW ENFORCEMENT
A FEW TREES DOWN ALONG HWY 13.
0130 AM TSTM WND DMG 3 SE CARTHAGE 32.71N 89.50W
06/09/2014 LEAKE MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 488.
&&
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:01 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jun 8, 7:43 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 61 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 61 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 61 min |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 64 min |
| Jun 8, 11:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 59 min |
| Jun 9, 12:07 AM CDT | Special Weather Statement | JAN | Madison | 43 min |
| Jun 9, 12:23 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 52 min |
| Jun 9, 12:46 AM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jun 9, 1:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 56 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 62 min |
| Jun 9, 11:43 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 25 more | 31 hr |
| Jun 9, 12:19 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jun 9, 1:41 PM CDT | River Flood Warning | JAN | Clay | 6 days |
| Jun 9, 1:42 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 3 days |
| Jun 9, 2:31 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Jun 9, 3:23 PM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 9, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
| Jun 9, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| Jun 9, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Washington, Yazoo | 51 min |
| Jun 9, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 58 min |
| Jun 9, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Leflore, Sunflower | 41 min |
| Jun 9, 4:26 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Jun 9, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Yazoo | 65 min |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 62 min |
| Jun 9, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Holmes, Madison, Rankin, Yazoo | 56 min |
| Jun 9, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 36 min |
| Jun 9, 4:55 PM CDT | Special Weather Statement | JAN | Webster | 45 min |
| Jun 9, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 57 min |
| Jun 9, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Jun 9, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Jun 9, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 58 min |
| Jun 9, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 58 min |
| Jun 9, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 60 min |
| Jun 9, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Winston | 41 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 38 min |
| Jun 9, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 57 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 67 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 52 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.